Dermal filler-related oral lesion

Francisco Samuel Rodrigues Carvalho, Eduardo Costa Studart Soares, Victor Pinheiro Feitosa, Mário Rogério Lima Mota, Ana Paula Negreiros Nunes Alves, Fábio Wildson Gurgel Costa

Texto completo:

HTML (English)

Resumen

Introduction: Oral adverse reactions related to natural dermal fillers may originate from infiltration techniques, giving rise to swellings, nodule formation doe to local material entrapment, or displacement or migration of the material used.
Objective: describe a case of orofacial foreign body reaction in an elderly patient.
Case report: a 65-year-old woman was referred for oral evaluation complaining of an intraoral lesion present for 15 days. Intraoral examination revealed a mobile nodule in the lower lip left portion. After the initial consultation, incisional biopsy was performed under local anesthesia and the surgical specimen was sent for histopathological analysis. Intraoral examination revealed a soft mobile nodule in the lower lip left portion. Clinical pathological and Raman microspectroscopy analysis led to a final diagnosis of calcium hydroxyapatite dermal filler-related reaction.
Conclusions: this case reinforces the possibility of dermal filler-related mucosal tissue reactions in oral cavity soft tissues.

Keywords: dermal fillers; oral pathology; Raman spectroscopy.